# SDR HEEA079416

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,072 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 204001376003
- Part serial: 38530
- Condition: Failed
- Location: Rotor Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE INTERNALLY FAILED. SCRAPPED.
